MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ELECTROSURGICAL UNIT

OLYMPUS MEDICAL SYSTEMS CORP. ELECTROSURGICAL UNIT
Model Number UES-40
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not returned to olympus medical systems corp.(omsc) for evaluation.There were no further details provided.If significant additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus inspected the device at the service department of olympus (b)(4) and found that the top cover of the device was scratched.Other detailed information was not provided.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to report the withdrawal of mfr report #8010047-2020-09376 and correct the initial report submitted on nobember 24, 2020.As a result of the investigation, olympus medical systems corp.(omsc) concluded that this complaint was not reportable event.

Brand Name
ELECTROSURGICAL UNIT
Common Device Name
ELECTROSURGICAL UNIT
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10894450
Report Number8010047-2020-09376
Device Sequence Number2881761
Product Code GEI
UDI-Device Identifier04953170287275
UDI-Public04953170287275
Combination Product (Y/N)N
Initial Reporter CountryBK
PMA/510(K) Number
K030194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUES-40
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer11/27/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1